# SDR QXEA200801830

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - LEFT OUTBOARD FLAP HAS A CHAFE ON THE UPPER OUTBOARD SURFACE.  LOCATED APPROXIMATELY 11 INCHES FORWARD OF THE TRAILING EDGE ON THE FLAP AND AT THE EDGE.  BLENDED OUT CHAFE , INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  RESTORED FINISH TO REPAIR AREA.
